# SDR USAAF96053

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11276
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1543 - DURING CLIMB-OUT OF CLT, BOTH LAVATORY SMOKE DETECTORS ACTIVATED IN AIRCRAFT.  CAPTAIN DECLARED EMERGENCY AND RETURNED TO FIELD IN CLT.  FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE RT PACK OIL QUANTITY OVERSERVICED AND WATER SEPARATOR CONTAMINATED WITH OIL.  MAINTENANCE REPLACED WATER SEPARATOR BAG AND DRAINED OIL TO PROPER LEVEL.  RAN PACK.  NO SMOKE NOTED FROM PACK.  (X)
